# SDR CALA2011111500736

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 41,333 hours, 13,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULT-33-3-0001 DOOR R1 EMERGENCY LIGHT FOUND DIM.  DOOR R1 EMER LIGHT POWER PACK BATTERY REPLACED AND TEST CARRIED OUT NORMAL AMM 33-51-06 S/N ON : 803761 S/N OFF:30748.
